# SDR R61A20130104037

- Difficulty date: January 4, 2013
- Submitted: January 9, 2013
- Operation: Air carrier
- Aircraft: N102HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000157
- Aircraft time: 15,965 hours, 12,532 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTS COCKPIT EMERGENCY LIGHT INOP.  MX FOUND THE CONNECTOR NOT CONNECTED TO THE LIGHT ASSY.  RE-SECURED CONNECTOR PER EMB AMM.  OPS CHECK GOOD.
